# SDR ASAA2014100609314

- Difficulty date: October 6, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 2,191 hours, 697 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P16
- Part serial: BECWB637
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 2,191 hours, 697 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHORT TIME FAULT 73-10351 THE FMV POSITION SIGNALS DISAGREE ON THE NR 1 ENGINE.  ACFT GROUNDED. DID FIM 73-25, TASK 804, STEP F-G(1) - (5).  WIRING CK'S NORMAL.  R & R THE NR 1 HMU IAW T/C'S N8473000 & N8473001 ENG OPS, LEAK & OPS CHECKED GOOD.  OK FOR CONTINUED SERVICE.
